lhflanurseNP, MSN, NP 13,100 Views
Joined Jan 6, '13.
Posts: 706 (42% Liked)
You do not mention how long you have worked there nor your patient base. Do you see repetitive patients or do you work as a group (first come first serve). This could have a bearing on length of time. If you have your own patient base, and it is extensive, 2 weeks may not be enough time to "spread" your patients throughout the practice.
If, as you say, "So difficult in fact that half the class is failing", then your class should ask to speak to an academic adviser or the assistant dean. During one of my classes, I remember we were not getting feedback on our papers, tests, post...nothing...for 3 weeks. We contacted our academic adviser and then met with the dean of the nursing college. We had a new instructor within a week.
I don't know that I would tie it to "today's nursing model"...it is the entire healthcare system that is failing. A person with insurance will get an EOB for a thyroid panel of about $800.00, but can pay a cash price of $85.00. A cancer targeted immunotherapy drug in the US can be $8400.00 a month, but Canada has same drug for $2600.00 per month. It is a shame!
Have to agree with Jules. Also...not many people are cut out to run their own business...it is HARD! It is much easier to go to work and let someone else take all the responsibility so one can go to work then go home and not worry about things like "will there be enough money for payroll, what about the insurance increase, what about unemployment increase, what about covering vacations...."
Have to agree with previous posters. Maybe the intention was for those who wear makeup to keep it light and non "gothic"? Anyway...if you don't wear makeup now...don't. I have noticed throughout my years that women who don't wear a lot of makeup have healthier looking skin when they get "older"
Congrats...now...no more lurking :-)
Well they said it was more functional medicine. Ordering DME, trigger point injections, functional assessments, etc..
What is in this product? Liver detox can often times cause reactions with heavy toxin release and either no way to get out of the system or poor methylation and antioxidant/mitochondrial function. Another reason to be VERY cautious of what one is injecting/infusing as well as understand the physiology of how the substance processes. I am sorry this happened to your sister, but a good lesson to be learned!
A lot depends on the setting. ERs, Urgent Care, etc most often utilize acute care prepared NPs.
Advertise With Us